# SDR YENA2007115

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 19,367 hours, 6,679 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 706, SJU-JFK, APRX 04:00Z-06:00Z, LIVE TV-FLIGHT ATTENDANT REPORTED BURNING RUBBER SMELL FROM UNDER SEAT 23B.  AFTER TURNING OFF SYSTEM SMELL DISAPPEARED.  INSPECTED ROW 23ABC SEB & VDU'S.  INSPECTED ROWS 21ABC THROUGH 25ABC.  NO ABNORMALITIES FOUND.  REMOVED AND REPLACED SEB & VDU'S AS PRECAUTIONARY PER TSM 23-39-00-810-804.  ALL OPS CHECK NORMAL IAW 23-39-00.
